Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2012, 10:13 PM EDT for Broward County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2012, 10:13 PM EDT (02:13 UTC)
- Expired
- Aug 26, 2012, 11:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2399 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
739 WWUS82 KMFL 270213 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1013 PM EDT SUN AUG 26 2012 FLZ067-071-072-074-172-173-270315- COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL 1013 PM EDT SUN AUG 26 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY... NORTHEASTERN MIAMI-DADE COUNTY...SOUTHWESTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH... THE DEVELOPMENT OF FUNNEL CLOUDS... * UNTIL 1115 PM EDT * AT 1010 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A RAIN BAND ALONG A LINE EXTENDING FROM SUNRISE TO 7 MILES EAST OF HALLANDALE...AND MOVING NORTHWEST AT 30 MPH. * THE RAIN BAND WILL AFFECT... SUNRISE... INTERSECTION I-75 AND U.S. 27... MILE MARKER 30 ON ALLIGATOR ALLEY... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... LAUDERDALE BY THE SEA... WEST BROWARD REC. AREA ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2593 8013 2609 8081 2644 8080 2620 8009 TIME...MOT...LOC 0212Z 143DEG 27KT 2619 8029 2601 8003 $$ BAXTER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 8:52 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 26, 8:52 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
852 PM EDT SUN AUG 26 2012
.UPDATE...
LATEST RADAR TRENDS DEPICT THE MAIN RAIN SHIELD ASSOCIATED WITH
TROPICAL STORM ISAAC BEGINNING TO PUSH FURTHER NORTHWEST.
HOWEVER...SEVERAL RAIN BANDS TRAIL BEHIND AND CONTINUE TO SURGE
ACROSS SOUTH FLORIDA. THIS SHOULD CONTINUE TO BE THE TREND OVER
THE NEXT FEW HOURS AND FOLLOWS THE LATEST SHORT TERM GUIDANCE.
HAVE DECIDED TO KEEP CURRENT FLOOD WATCH IN PLACE AS RAIN BANDS
ARE BEGINNING TO TRAIN OVER AREAS THAT HAVE ALREADY RECEIVED
COPIUS AMOUNTS OF RAINFALL. OTHER FORECAST PARAMETERS LOOK GOOD AT
THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 730 PM EDT SUN AUG 26 2012/
AVIATION...
RAINBANDS ASSOCIATED WITH TROPICAL STORM ISAAC WILL BE AFFECTING
MOST OF SOUTH FLORIDA TERMINALS THIS EVENING INTO THE OVERNIGHT
PERIOD. SOME OF THESE HEAVY RAINS ARE EXPECTED TO PRODUCE IFR
CONDITIONS WITH WIND GUSTS IN THE 20 TO 40 KNOTS RANGE. EXPECT
MVFR CONDITIONS LATE OVERNIGHT AND MONDAY MORNING.
PREV DISCUSSION... /ISSUED 234 PM EDT SUN AUG 26 2012/
.TROPICAL STORM ISAAC CONTINUES TO AFFECT SOUTH FLORIDA...
DISCUSSION...OUTER BANDS OF TROPICAL STORM ISAAC HAVE BEEN
MOVING ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS SINCE EARLY
THIS MORNING WITH WIND GUSTS OF 50-60 MPH. THERE COULD BE A LULL
LATER THIS AFTERNOON ACCORDING TO RADAR AND SATELLITE SIGNATURES
BUT WILL NOT BE FREE OF THE AFFECTS UNTIL ISAAC IS WELL OUT OF THE
AREA. TORNADO THREAT ALSO STILL EXISTS ESPECIALLY AFTER GETTING
INTO THE NORTHEAST QUADRANT OF THE SYSTEM. THE FORECAST FROM NHC
STILL SHOWS ISAAC BECOMING A HURRICANE BY LATE THIS AFTERNOON OR
EARLY TONIGHT AND THIS STRENGTHENING WILL ALSO ENHANCE THE THREATS
FOR TORNADOES AND HEAVY RAIN ALONG WITH THE STRONGER WIND GUSTS
WITH THE BANDING. TO GO ALONG WITH THIS, PWAT VALUES ARE WELL OVER
TWO INCHES SO THIS GOES ALONG WITH THE HEAVY RAIN THREAT AS THIS
IS WELL ABOVE AVERAGE. AS ISAAC CONTINUES TO MOVE NORTHWEST INTO
THE EASTERN GULF OF MEXICO, THE BANDS WILL BEGIN TO SLOWLY SUBSIDE
ACROSS OUR REGION ON MONDAY. HOWEVER, WITH THIS MOVEMENT THE FLOW
WILL REMAIN SOUTHERLY THROUGH TUESDAY SO CHANCES OF RAINFALL WILL
REMAIN LIKELY ESPECIALLY OVER THE INTERIOR TO THE LAKE OKEE
REGION.
FOR THE MIDDLE TO THE END OF THIS WEEK, LONG RANGE MODELS TAKE ISAAC
INTO THE SOUTH TO SOUTHEAST STATES WHICH WILL ALLOW FOR THE ATLANTIC
RIDGE TO BUILD BACK TO THE WEST RETURNING A MORE EASTERLY FLOW
ACROSS SOUTH FLORIDA. THIS WILL BRING A RETURN BACK TO MORE TYPICAL
SUMMER TIME PATTERN WITH ISOLATED TO SCATTERED AFTERNOON STORMS EACH
DAY.
MARINE...THE MARINE CONDITIONS INTO MONDAY WILL BE INFLUENCED BY
TROPICAL STORM ISAAC. THE WINDS WILL SLOWLY DECREASE MONDAY NIGHT
INTO TUESDAY...AND BE DOWN TO 15 KNOTS OR LESS BY WEDNESDAY. THIS
WILL ALLOW FOR SEAS TO SLOWLY DECREASE MONDAY NIGHT INTO
TUESDAY...AND BY WEDNESDAY BE DOWN TO 4 TO 6 FEET IN THE ATLANTIC
WATERS WITH 4 TO 9 FEET IN THE GULF WATERS.
FIRE WEATHER...THE ONLY FIRE WEATHER PROBLEMS THROUGH MONDAY
WILL BE VERY STRONG WIND SPEEDS AND THUS HIGH DISPERSION DUE TO
THE INFLUENCE OF TROPICAL STORM ISAAC.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 80 86 78 89 / 90 70 50 50
FORT LAUDERDALE 80 86 80 90 / 80 70 50 50
MIAMI 79 86 79 89 / 80 70 50 50
NAPLES 78 86 79 88 / 80 80 50 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL BROWARD-COASTAL
COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL COLLIER-
COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-
GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI
DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO BROWARD-METRO
MIAMI DADE-METRO PALM BEACH.
AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE
SABLE TO CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM
CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...10/CD
AVIATION/RADAR...47/RGHHazardous weather outlook, Aug 26, 5:58 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 558 PM EDT SUN AUG 26 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 271300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 558 PM EDT SUN AUG 26 2012 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENTS FOR DETAILED INFORMATION AND POTENTIAL IMPACTS ASSOCIATED WITH TROPICAL STORM ISAAC. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTER ISAAC DEPARTS THE AREA ON MONDAY, A RETURN TO A MORE TYPICAL PATTERN OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 26, 8:16 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TROPICAL STORM LAKE WORTH 26.62N 80.07W
08/26/2012 PALM BEACH FL EMERGENCY MNGR
LAKE WORTH ROAD CLOSED WEST OF MILTARY TRAIL DUE TO WATER
IN THE CANAL OVERFLOWING ONTO THE ROAD.
&&
BAXTERSpecial weather statement, Aug 26, 8:16 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT SUN AUG 26 2012
FLZ067-068-071>074-172-173-270100-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL
METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL METROPOLITAN MIAMI
DADE FL
816 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...NORTHEASTERN MIAMI-DADE COUNTY...SOUTHERN PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 900 PM EDT
* AT 815 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAUDERDALE
BY THE SEA TO MIAMI BEACH...AND MOVING NORTHWEST AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
MIAMI BEACH...
BAL HARBOUR...
LIGHTHOUSE POINT...
BISCAYNE PARK...
COCONUT CREEK...
SANDALFOOT COVE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2600 8011 2591 8011 2591 8010 2589 8011
2580 8011 2573 8014 2571 8014 2593 8048
2645 8038 2629 8007
TIME...MOT...LOC 0017Z 131DEG 23KT 2622 8008 2583 8012
GARCIASpecial weather statement, Aug 26, 9:07 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
907 PM EDT SUN AUG 26 2012
FLZ067-068-071-072-168-172-270130-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
907 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 930 PM EDT
* AT 902 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE WORTH
TO 6 MILES SOUTHEAST OF LAUDERDALE BY THE SEA...AND MOVING
NORTHWEST AT 45 MPH.
* THE LINE OF STORMS WILL AFFECT...
LAKE WORTH...
WEST PALM BEACH...
RIVIERA BEACH...
PALM BEACH GARDENS...
NORTH COUNTY AIRPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2655 8004 2612 8010 2636 8072 2696 8057
2696 8053 2682 8003 2663 8003 2660 8004
2659 8003 2655 8003
TIME...MOT...LOC 0107Z 131DEG 40KT 2668 8008 2618 8008
GARCIASpecial weather statement, Aug 26, 9:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
938 PM EDT SUN AUG 26 2012
FLZ067-068-071-072-168-172-270215-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
938 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 1015 PM EDT
* AT 930 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALM BEACH
GARDENS TO DEERFIELD BEACH...AND MOVING WEST AT 35 MPH.
* THE LINE OF STORMS WILL AFFECT...
BOCA RATON EQUESTRIAN CENTER...
NORTH COUNTY AIRPORT...
CALOOSA...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2620 8010 2644 8080 2670 8077 2670 8073
2677 8075 2678 8073 2675 8071 2676 8069
2681 8070 2687 8063 2696 8061 2696 8030
2689 8005 2679 8002
TIME...MOT...LOC 0137Z 111DEG 33KT 2683 8018 2633 8019
GARCIALocal storm report, Aug 26, 9:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
953 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND DMG LAKE WORTH 26.62N 80.07W
08/26/2012 PALM BEACH FL LAW ENFORCEMENT
A PALM BEACH COUNTY SHERIFFS DEPUTY REPORTED WIND DAMAGE
TO SEVERAL TREES...A SHED...AND A GAZEBO NEAR THE
INTERSECTION OF 15TH AVENUE NORTH AND NORTH D STREET.
GAZEBO DEBRIS BLEW INTO NEARBY POWER LINES.
&&
ROSSSpecial weather statement, Aug 26, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1013 PM EDT SUN AUG 26 2012 FLZ067-071-072-074-172-173-270315- COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL 1013 PM EDT SUN AUG 26 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY... NORTHEASTERN MIAMI-DADE COUNTY...SOUTHWESTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH... THE DEVELOPMENT OF FUNNEL CLOUDS... * UNTIL 1115 PM EDT * AT 1010 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A RAIN BAND ALONG A LINE EXTENDING FROM SUNRISE TO 7 MILES EAST OF HALLANDALE...AND MOVING NORTHWEST AT 30 MPH. * THE RAIN BAND WILL AFFECT... SUNRISE... INTERSECTION I-75 AND U.S. 27... MILE MARKER 30 ON ALLIGATOR ALLEY... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... LAUDERDALE BY THE SEA... WEST BROWARD REC. AREA ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2593 8013 2609 8081 2644 8080 2620 8009 TIME...MOT...LOC 0212Z 143DEG 27KT 2619 8029 2601 8003 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Aug 26, 8:38 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 112 min |
| Aug 26, 9:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Aug 26, 9:10 PM EDT | River Flood Warning | MFL | Glades | 6 days |
| Aug 26, 9:23 PM EDT | Tornado Warning | MFL | Palm Beach | 22 min |
| Aug 26, 9:30 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Aug 26, 9:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 26, 9:49 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 7 min |
| Aug 26, 10:17 PM EDT | Special Marine Warning | MFL | 118 min | |
| Aug 26, 10:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Aug 26, 10:49 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 26, 11:21 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 54 min |
| Aug 26, 11:40 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Aug 27, 12:06 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| Aug 27, 12:13 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 12:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 27, 1:19 AM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Aug 27, 1:51 AM EDT | Flash Flood Warning | MFL | Palm Beach | 9 hr |
| Aug 27, 1:53 AM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 52 min |
| Aug 27, 2:08 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 27, 2:10 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 110 min |
| Aug 27, 5:49 AM EDT | Small Craft Advisory | MFL | 38 hr | |
| Aug 27, 5:49 AM EDT | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 15 hr |
| Aug 27, 6:23 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 19 hr |
| Aug 27, 6:30 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Aug 27, 6:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 27, 6:38 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 8:07 AM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Aug 27, 8:26 AM EDT | Areal Flood Advisory | MFL | Glades, Palm Beach | 42 min |
| Aug 27, 8:38 AM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 27, 9:21 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 114 min |
| Aug 27, 9:52 AM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Aug 27, 9:57 AM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Aug 27, 11:10 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Aug 27, 11:25 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 65 min |
| Aug 27, 11:56 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 27, 12:04 PM EDT | Gale Warning | MFL | 9 hr | |
| Aug 27, 12:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Aug 27, 12:24 PM EDT | Coastal Flood Statement | MFL | Collier | 13 hr |
| Aug 27, 1:05 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 25 min |
| Aug 27, 1:08 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Aug 27, 1:28 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 62 min |
| Aug 27, 1:40 PM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Aug 27, 1:47 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 118 min |
| Aug 27, 2:14 PM EDT | Special Marine Warning | MFL | 91 min | |
| Aug 27, 2:32 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 58 min |
| Aug 27, 2:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 12 min |
| Aug 27, 3:01 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Aug 27, 3:19 PM EDT | Special Marine Warning | MFL | 116 min | |
| Aug 27, 4:39 PM EDT | Areal Flood Warning | MFL | Broward, Palm Beach | 6 hr |
| Aug 27, 5:11 PM EDT | Special Marine Warning | MFL | 94 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.